# SDR IXXA07SMN146S

- Difficulty date: April 21, 2007
- Submitted: May 18, 2007
- Operation: Air carrier
- Aircraft: N828BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45993
- Aircraft time: 86,484 hours, 35,828 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 500
- Part time: 86,484 hours, 35,828 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND  LEFT WING INBOARD FLAP CRACKED ON UPPER PART EXTERNAL COATING AT STATION XW 104.00.  REMOVED DAMAGED SKIN.  FABRICATED NEW SKIN AND INTERNAL DOUBLER.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED REPAIR PARTS IAW DC8 SRM 57-7-1 PAGE 2 FIGURE 1, DC8 SRM 57-1-0 PAGE 1, DC8 SRM 51-1-21,DC8 SRM 57-7-1 PAGE 2 FIGURE 1 ITEM "D’, DC8 SRM 51-1-8B, DC8 SRM 51-1-11, AND DC8 SRM 51-3-0, DC8 SRM 51-3-1.
